# SDR USAA2015012000006

- Difficulty date: January 19, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- Aircraft time: 100,647 hours, 18,601 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMER FLASHLIGHTS FWD MIDDLE INBD & OTBD & AFT LT BATTERIES LOW.  R & R FLIGHT ATTENDANT FLASHLIGHT BATTERIES.
